MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; No Match
Model Number PM3262
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frequent magnet responses were logged over the last few checks.A large number of magnet responses have been logged since the last clear on (b)(6) 2025.The patient had not reported any symptoms.It is suspected that the patient has a magnetic clasp on a medicalert bracelet.No intervention was performed.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23733661
Report Number2017865-2025-1006699
Device Sequence Number18799459
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)P000042050(17)180831
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberPM3262
Device Lot NumberP000042050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown